# SDR DL76P030420

- Difficulty date: May 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 31,029 hours, 15,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 18096
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK FOUND ALL E-PATH LIGHTS FROM ROW 35 AFT    INOP.   REPLACED BATTERY SLED M9010 ALL E-PATH LTS OPS CKS NML.
